# SDR HEEA0010596

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 22A690
- Condition: Seized Shaft
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR DRIVE SHAFT FROZEN.
